# SDR V0XD20210808003

- Difficulty date: August 8, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H SIDE OF THE R.S. 280.00 CROSSBEAM IS CRACKED ON THE BOTTOM SIDE AT LBL12. CORRECTIVE ACTION: REMOVED AND REPLACED TH L/H SIDE OF THE F.S 280.00 CROSSBEAM(PN:CC670-34094-1) IAW CRJ 900 SRM 51-42-21,51-42-13,51-42-21 AND 51-42-06.
